MAUDE Adverse Event Report: Advanced Bionics, LLC HiRes¿ Ultra Implant; Cochlear Implant

Advanced Bionics, LLC HiRes¿ Ultra Implant; Cochlear Implant
Model Number CI-1600-04
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The recipient reportedly experienced tenderness at the implant site a few months ago.The recipient's dermatologist determined there was an infection and referred the recipient to surgeon; however, the recipient did not follow up.The recipient then presented with the internal magnet protruding through skin.The recipient was instructed to immediately stop device use.Explant surgery is scheduled.The recipient will be reimplanted at a later date after the recipient heals.
 
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.

Brand Name
HiRes¿ Ultra Implant
Common Device Name
Cochlear Implant
Manufacturer (Section D)
Advanced Bionics, LLC
28515 westinghouse place
valencia CA 91355
Manufacturer Contact
rita nicholson
28515 westinghouse place
valencia, CA 91355
MDR Report Key50509667
Report Number3006556115-2026-00986
Device Sequence Number9521596
Product Code MCM
UDI-Device Identifier07630016841002
UDI-Public(01)07630016841002(11)170512(17)200531
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P960058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/31/2020
Device Model NumberCI-1600-04
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/10/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Supplement Date Received by Manufacturer08/31/2026
09/25/2026
Initial Report FDA Received Date08/28/2026
Supplement Report FDA Received Date09/23/2026
09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale